Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on the shot for almost 7 years, I started it when I was fifteen. I had not had any problems AT ALL with the shot until I missed one which was about a year ago and I was about a month late. My breasts were SOOO sore to the point I was having to hold them while going up the stairs, taking off my bra, and even turning to my opposite side in bed at night. I wasn't trying to get pregnant, I just kind of wanted to get off the shot. Once I started having breast soreness I got the shot within a couple weeks and after a couple days my breasts were feeling normal again. Well, I was late again maybe 6 months ago and once again the pain came back. I was determined to stay off depo and I was for about four months but it was so awful I couldn't stand it, and I knew the only way to make it stop was to get another shot. So I did. I also didn't get my periods back in that time either, but I've done much more research(Like I should have done in the beginning) in the past few months and understand that it could take longer than that. I've been with the same person since I first started the shot which is the only birth control I've ever taken, he wants me to get off the shot because he's ready for a child as am I. But he is also really worried about the long(er) term affects. So my next shot is due June 15th and I DON'T want to get another shot. Does anyone know what remedies or safe/natural medications I can take to help fix the problem? Not being able to have a child is a MAJOR concern, but for right now I want to focus on getting my bodily functions on track and becoming healthy for when I am ready to have a baby. Thank you for taking your time to read this and to comment your advice and opinions.

Loading...

Hi there

You are typically experiencing side effects of going off Depo. Sore boobs, weight gain, breakthrough bleeding [some do not get periods for as far as one year], hot flushes are all related.

For Sore breasts, bloating and/or nausea: These symptoms mean high estrogen levels, usually without any or enough progesterone. Increasing exercise, increasing vegetables and fruits, and decreasing junk/snacks and desserts (except fruit) will decrease estrogen levels.

Wear a good supporting sports bra. Good luck

Reply

Loading...